# SDR 20010501CW002

- Difficulty date: April 9, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N4803S
- Make and model: Piper PA-32-260
- Aircraft serial: 321188
- Engine: Lyc O540E4B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Stud
- Condition: Misinstalled
- Location: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSTALLATION AFTER OVERHAUL, FOUND ALL 4 GOVERNOR HOLD DOWN STUDS NOT SCREWED FAR ENOUGH INTO CASE.  STUDS HAD TO BE TURNED IN .2500 FURTHER TO ALLOW GOVERNOR TO MATE WITH ENGINE.
